Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Excessive bleeding, lower abdominal pain, vomiting, thyroid issues. Taking meftal spas. Suggest?

i doc...i am 23 yrs...whem i have my periods i bleed excessively and have uncontrollable pain during the first 2 days. my period lasts for 5 days but just the first 2 days are painfull. i take tab Meftal spas which gives me relief but i hv to take atleast 3-4 tabs a day. my feet and lower abdomen gets very cold. at times i even vommit and it gets impossible for me to go to work or do any household stuff. i even have thyroid and its under control. pls suggest smthing
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi there.

Any excessive bleeding needs evaluation to see if there is any excess growth in the thickness of your uterine linings or to rule out presence of fibroids etc. So please see a good gynac for this problem. Taking Meftal spas is recommended for the menstrual pains. But if there is any specific reasons for your menstrual pain and excessive bleeding then the Gynac can evaluate for the same and prescribe further course of action on that. Hypothyroidism, when controlled, is never a reason for excess bleeding or pain.
I hope you see a good Gynac soon for this. Take care.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor